Skip to Main content Skip to Navigation
Journal articles

Slopes of multidimensional subshifts

Abstract : In this paper we study the directions of periodicity of multidimen-sional subshifts of finite type (SFTs) and of multidimensional effectively closed and sofic subshifts. A configuration of a subshift has a slope of periodicity if it is periodic in exactly one direction, the slope representing that direction. In this paper, we prove that Σ 0 1 sets of non-commensurable Z 2 vectors are exactly the sets of slopes of 2D SFTs and that Σ 0 2 sets of non-commensurable vectors are exactly the sets of slopes of 3D SFTs, and exactly the sets of slopes of 2D and 3D sofic and effectively closed subshifts.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Etienne Moutot Connect in order to contact the contributor
Submitted on : Monday, June 17, 2019 - 4:20:15 PM
Last modification on : Tuesday, October 19, 2021 - 4:09:43 PM


Files produced by the author(s)



Emmanuel Jeandel, Etienne Moutot, Pascal Vanier. Slopes of multidimensional subshifts. Theory of Computing Systems, Springer Verlag, 2020, 64 (1), pp.35-61. ⟨10.1007/s00224-019-09931-1⟩. ⟨hal-02158012⟩



Record views


Files downloads